# SDR UIEA2021021500321

- Difficulty date: February 14, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,037 hours, 21,106 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 946
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 2 ILLUMINATED INTERMITTENTLY IN FLIGHT( DEFERRED IAW MEL 26-11-01-01 MDDR 142435, CAT C, DUE 24 FEB 21. MCC NOTIFIED.  LP 1233212: REMOVED AND REPLACED #2 ENGINE UPPER AFT FIRE LOOP IAW AMM 26-11-02. OPS CHECKS GOOD. THIS CLOSES DMI 142435. )
